Archive for Rational Mechanics and Analysis

, Volume 91, Issue 3, pp 247–266

Rapidly decaying solutions of an ordinary differential equation with applications to semilinear elliptic and parabolic partial differential equations

  • Fred B. Weissler
Article

DOI: 10.1007/BF00250744

Cite this article as:
Weissler, F.B. Arch. Rational Mech. Anal. (1986) 91: 247. doi:10.1007/BF00250744
  • 122 Downloads

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • Fred B. Weissler
    • 1
  1. 1.Mathematics DepartmentThe University of TexasAustin

Personalised recommendations